# SDR 08FDEA01642

- Difficulty date: April 27, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A5724007120100
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF R/WING REAR SPAR, CRACKED ANGLE AT T/E TOP PANEL SUPPORT ANGLE, OUTBD SIDE OF RIB 9, FWD OF SPOILER NR 3 INBD HINGE PIN.  REMOVED CRACKED ANGLE IAW A300-600 SRM 51-40-21.  RECEIVED NEW BRACKET P/N A5724007120100, P/O NR 617032.1.  INSTALLED NEW BRACKET IAW A300-600 SRM 51-40-21 PARA 7.
